# SDR MASA2010080900865

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 15,171 hours, 11,887 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

W/FLUSH FWD LAV SMELL LIKE BURNT PLASTIC.  MX RE-SERVICED LAV, OPS CHECK GOOD.
